# SDR ASOA201100404

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 16,727 hours, 11,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CORRODED.  BLENDED CORROSION ON FS 280 BEAM FOUND TO BE OUT OF LIMITS SRM 51-12-00-001-001-A01 AND SRM 53-00-00-001-001-A01.  R & R FS 280 CROSSBEAM IAW SRM 51-42-06-001-001 AND 51-42-21-001-001 AND 51-42-13-001-001.
